MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6661
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Numbness (2415)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not received.
 
Event or Problem Description
Related manufacturer report 1627487-2021-00456.It was reported that the patient was experience numbness in their hand.Programming changes were attempted however they were unsuccessful.Both implantable pulse generators (ipg) were explanted as a result and a new device was implanted.There were no complications during the procedure.Patient was stable.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
INFINITY 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11220777
Report Number1627487-2021-00455
Device Sequence Number13744938
Product Code MHY
UDI-Device Identifier05415067020253
UDI-Public05415067020253
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2018
Device Model Number6661
Device Catalogue Number6661
Device Lot Number5409375
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date01/24/2021
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG
Outcome Attributed to Adverse Event Other;